DOI 10.1177/0115426591006005199
Medication-nutrient interactions: hypophosphatemia associated with sucralfate in the intensive care unit.
Аннотация
Clinically significant medication-nutrient interactions are of concern to the nutritional support practitioner. To emphasize the possible effect of the aluminum-containing medication sucralfate on serum phosphorus levels, patients admitted to the intensive care unit of a small private hospital were monitored for a 4-week period. Sixteen patients demonstrated low serum phosphorus levels; eight (50%) of these were receiving sucralfate. Eighteen patients had no low phosphorus levels measured; five (28%) patients in this group were receiving sucralfate. The hypophosphatemia observed in these patients was probably multifactorial; respiratory alkalosis and dextrose feeding as well as sucralfate use are consistent with hypophosphatemia.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.